Reply To: Treating side effects with OTHER meds? Help!

Home Welcome to the ADDitude Forums For Parents Treating Your Child Treating side effects with OTHER meds? Help! Reply To: Treating side effects with OTHER meds? Help!

#74907
LisaLewisLMT
Participant

Sounds like me. I started taking l-theanine with my Ritalin. I heard it is the synergistic companion to caffeine and why green tea doesn’t give you the jitters like coffee. That worked to keep the benefits of the meds and sooth my mind so I didn’t feel like I was over amping. I also use a product called Brain Link Complex. Eat nuts and seeds all day. I’m a powerhouse that needs to run. Eat eat and eat to fuel this freight train. Take it easy are the worst words I can hear. I implode and get depressed. Garden of life makes a chocolate raw organic meal. I grind up oats and flax seed in a coffee grinder to add to the 2 scoops in a blender. Takes the raw knowing of not getting enough out of my day. Brings more calm power. I keep in mind that the brain does nothing but burn calories. I treated my brain like it needs to be well fed. If not, I crave sweets. Fast energy. Along with that starved energy seeking craving is heightened agitation and intolerance as well as a crash and fatigue. Never go without proteins. That’s my story. Hope it helps someone. I have to add, I lived the horror of not being properly medicated for 51 years. I finally found a Dr that understood and gave me earlier high enough dose to bump over the “almost functional” place that stole my life. Thank God.

  • This reply was modified 2 years, 10 months ago by LisaLewisLMT.